# SDR 96ZZZX3832

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7ZU
- Make and model: Cessna 550
- Aircraft serial: 5500433
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 24535020
- Condition: Overheat
- Location: Cells
- Part time: 233 hours
- Component: Marathon, MA520
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

BATTERY TEMPERATURE ROSE TO AN OVERHEAT CONDITION WITHIN 30 MINUTES AFTER DEPARTURE.  CORRECTIVE PROCEDURE ISOLATED BATTERY FROM GENERATOR CONTINUING TO HEAT BATTERY.  BATTERY EXAMINED BY MAINTENANCE TECH AND DISCOVERED TO HAVE BAD CELLS. BAD BATTERY REPLACED WITH NEW ONE.
